# SDR CIHA200581003

- Difficulty date: September 9, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Aircraft time: 68,597 hours, 36,092 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 850
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CLIP ON STR 16R CRACKED AT BS 850.  REMOVED DAMAGED SPLICE ON STR 16R AT BS 850 IAW 727 SRM 51-30-2.  FABBED NEW SPLICE FROM BAC 1498-137 PO 4496178 DIM 6 INCHES IN LENGTH IAW 727 SRM 53-10-2 FIG 9.  SPLICE TREATED, PRIMED, AND INSTALLED IAW 727 SRM 51-10-2 AND 51-30-2.
